# SDR DL72K982384

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481DA
- Make and model: Boeing 727232
- Aircraft serial: 20861
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 17805021
- Condition: Failed
- Location: Lt Ac  Bay
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE AFTER T/O, CABIN ROC SHOWED 400 FT CLIMBS THROUGH ENTIRE CLIMB.  C/W LOSS OF PRESSURIZATION CK LIST BUT COULD NOT STOP CLIMBING.  CARGO HEAT OUTFLOW VLV  CLOSED.  REPLACED WATER SEPARATOR ASSY AND DAMAGED DUCT.  PRESSURIZED A/C TO 6 PSI.  SYSTEM CHECKS NORMAL.
